# SDR CA100608017

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,156 hours
- Engine: Ge CF348C5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Burned
- Location: Cabin Lights
- Part time: 15,328 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE AFTER THE ACFT WAS BOARDED AND BEFORE DEPARTURE, THERE WAS A BURNING ODOR IN THE MID CABIN AREA.  THE ODOR MOVED FWD TO THE COCKPIT.  THE CREW CARRIED OUT A RAPID DEPLANEMENT.  CONTRACTED MX, DETERMINED THAT THE ODOR HAD COME FROM A CABIN LIGHT BALLAST AT ROW 17AC.  SIDEWALL LIGHT BALLAST PS101 WAS FOUND AT FAULT. THE BALLAST WAS REMOVED AND THE SIDEWALL LIGHTS DEFERRED IAW MEL 33-21-01.
